MathSciNet Relay Station
MathSciNet bibliographic data
MR998633 (90d:11107) 11N37 (11N56)
Landreau, Bernard A new proof of a theorem of van der Corput. Bull. London Math. Soc. 21 (1989), no. 4, 366–368.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement